Crossref
journal-article
Institute of Mathematical Statistics
The Annals of Mathematical Statistics (108)
Dates
Type | When |
---|---|
Created | 17 years, 8 months ago (Dec. 17, 2007, 5:45 p.m.) |
Deposited | 8 years, 3 months ago (May 10, 2017, 10:18 a.m.) |
Indexed | 4 days, 12 hours ago (Aug. 26, 2025, 2:25 a.m.) |
Issued | 65 years, 2 months ago (June 1, 1960) |
Published | 65 years, 2 months ago (June 1, 1960) |
Published Print | 65 years, 2 months ago (June 1, 1960) |
@article{Furstenberg_1960, title={Products of Random Matrices}, volume={31}, ISSN={0003-4851}, url={http://dx.doi.org/10.1214/aoms/1177705909}, DOI={10.1214/aoms/1177705909}, number={2}, journal={The Annals of Mathematical Statistics}, publisher={Institute of Mathematical Statistics}, author={Furstenberg, H. and Kesten, H.}, year={1960}, month=jun, pages={457–469} }